# SDR VNAA2018062599911

- Difficulty date: June 25, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 34,230 hours, 34,080 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 601R31056
- Condition: Scratched
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT WINDOW SEVERLY SCRATCHED AND HAS TWO POSSIBLE CRACKS.   INSTALLED A NEW OUTER PLY & SEAL WINDOW ASSY IAW CMM 56-20-00.
